RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Semenov, Ivan Petrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:97
Abstract pages:653
Full texts:259
References:39
Professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person34725
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209902

Publications in Math-Net.Ru
2014
1. Yu. R. Agachev, A. I. Leonov, I. P. Semenov, “Solution of a class of integral equations with fixed singularities in the kernel by the mechanical quadrature method”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:2 (2014),  5–15  mathnet
2001
2. B. G. Gabdulkhaev, M. I. Zakiev, I. P. Semenov, “Optimal projection methods for solving a class of integrodifferential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 1,  24–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:1 (2001), 21–32
1983
3. L. A. Apaicheva, I. P. Semenov, “Polynomial approximation of solutions of a class of singular integro-differential equations”, Differ. Uravn., 19:9 (1983),  1610–1613  mathnet  mathscinet  zmath
1977
4. G. D. Velev, I. P. Semenov, Yu. Soliev, “Interpolational quadrature and cubature formulas with multiple nodes for certain singular integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  10–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 7–15
1969
5. I. P. Semenov, “An approximate solution by the method of lines for a boundary value problem with a biharmonic operator in the disc”, Uchenye Zapiski Kazanskogo Universiteta, 129:3 (1969),  145–151  mathnet  mathscinet  zmath
1965
6. I. P. Semenov, “Convergence of the method of straight lines in the solution of boundary value problems for the equation $\Delta^2u(x,y)=f(x,y)$”, Uchenye Zapiski Kazanskogo Universiteta, 125:2 (1965),  114–122  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019